# SDR YENA20160309225

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 14,402 hours, 9,308 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 1612
- Condition: Failed
- Part time: 14,402 hours, 9,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOTE CB. TRIP, FAN EBAY 1 MID, ODOR OF ELECTRICAL ISSUES FOR 20 MIN OF FLIGHT; MID EBAY FAN 1 C/B POPPED, REPLACED MID EBAY FAN 1 IAW AMM 21-26-04, PERFORMED BITE CHECK THROUGH CMC CHECKS GOOD.
